I have had problems with Mirapex,Requip and now maybe Sinemet. Mirapex cause me so much pain I ended up in a wheel chair for 4 months. Requip caused my legs and feet to swell. Now I'm having severe cramping in my legs just when I'm begining to walk again. The cramps actually double me over until I can stretch the muscles out.My P.T. has no idea why the cramping occures.My legs are back almost to full strenght and after a full stretch I can walk with no problems with just a cane.Has anyone else had this problem 'cause my Doc thinks I'm crazy. I hope I'm not the only one and someone else has some info. Thanks!!
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...